# SDR SWAA2019061733743

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 54,954 hours, 32,170 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Part serial: 000599
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 LEADING EDGE SLAT CRACKED ON THE LOWER SKIN AT ACTUATOR ATTACH POINT.   R&R SLAT SKIN IAW EA.
